# SDR USAA2009123193461

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - CRACKED FLOORBEAM AT BS 347, LBL 9 - RBL 45.  REPAIRED FLOORBEAM AT BS 347, LBL 9 - RBL 45 IAW EA 134181.
